MAUDE Adverse Event Report: WALKMED TECHNOLOGIES, LLC WALKMED® 150 ML RESERVOIR BAG; INFUSION PUMP ACCESSORY, RESERVOIR BAG

WALKMED TECHNOLOGIES, LLC WALKMED® 150 ML RESERVOIR BAG; INFUSION PUMP ACCESSORY, RESERVOIR BAG
Model Number IPR-150
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Single-use reservoir bag observed with visible particulates during setup prior to infusion; no patient exposure, injury, or therapy delay reported.Device details: cat.204821, model ipr-150/10 (150 ml), lot 20724509, udi (b)(4), 510(k) k870524, fda device listing d044578.The unit was returned under rga #2025-0098 and is available for evaluation.Initial report coding: a2969 (device contaminated during manufacture/shipping), b10 (testing of actual/suspected device), c3233 (results pending), d11 (conclusion not yet available), e4582 (no clinical signs/symptoms), f2199 (no health consequences/impact).Follow-up information has been requested from the facility per sop good-faith attempts; a follow-up mdr will be filed if new information or conclusions become available.
 
Event or Problem Description
A sealed 150 ml infusion bag (walkmed accessory) was found to contain visible particulate matter prior to patient use.The bag was quarantined; no patient exposure and no harm were reported.Investigation is open; external laboratory identification/count of particulates is pending.Lot history, coa, and incoming inspection records are under review.This initial mdr is submitted as a malfunction due to the potential for serious injury if undetected particulate were infused.A supplemental mdr will be submitted upon receipt of additional significant information.Initial report submitted after 30 days due to esubmitter/adobe/certificate issues, now resolved.

Brand Name
WALKMED® 150 ML RESERVOIR BAG
Common Device Name
INFUSION PUMP ACCESSORY, RESERVOIR BAG
Manufacturer (Section D)
WALKMED TECHNOLOGIES, LLC
1390 s. potomac suite 110.
aurora CO 80012
Manufacturer (Section G)
WALKMED TECHNOLOGIES, LLC
1390 s. potomac st
suite 110
aurora CO 80012
Manufacturer Contact
trinidad baca
1390 s. potomac st
suite 110
denver, CO 80012
MDR Report Key22986876
Report Number3000204189-2025-00002
Device Sequence Number13004884
Product Code FRN
UDI-Device Identifier00859695006053
UDI-Public00859695006053
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K870524
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPR-150
Device Catalogue Number204821
Device Lot Number20724509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A (NO CORRECTION/REMOV
Patient Sequence Number1
Patient SexUnknown